# SDR AALA202301096772

- Difficulty date: January 8, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 91,969 hours, 11,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BELOW FLIGHT ATTENDANT SEAT AT DOOR 1L NEEDS BATTERY REPLACED.  REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01.
